Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 85, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this flash flood warning at Jul 4, 2007, 6:25 AM CDT for Kleberg County, Nueces County, Texas. It was in force for 2 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jul 4, 2007, 6:25 AM CDT (11:25 UTC)
- Expired
- Jul 4, 2007, 8:30 AM CDT
- In force
- 2 hr
- Issued by
- NWS Corpus Christi, TX
- Area
- Whole counties
Counties Kleberg County, TX, Nueces County, TX
The radar
The Corpus Christi radar (KCRP), 24 km from the middle of the area, began a volume at 11:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 4, 7:20 AM CDT | FLASH FLOOD | 10 Nw Corpus Christi, TX | INTERSTATE 37 AND CORN PRODUCTS IS COVERED WITH SEVERAL FEET OF WATER |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 11.4 hours before the alert went out and 30 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 300 J/kg
- Mixed-layer CIN
- -69 J/kg
- Mixed-layer LCL
- 1039 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- 91 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KCRP 041129
FFWCRP
TXC025-273-355-409-041330-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
625 AM CDT WED JUL 4 2007
THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A
* FLASH FLOOD WARNING FOR...
BEE COUNTY IN SOUTH TEXAS
KLEBERG COUNTY IN SOUTH TEXAS
NUECES COUNTY IN SOUTH TEXAS
SAN PATRICIO COUNTY IN SOUTH TEXAS
* UNTIL 830 AM CDT
* AT 619 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL MOVING ACROSS THE WARNED
AREA. DOPPLER RADAR ESTIMATED 1 TO 3 INCHES OF RAIN HAS FALLEN
NEAR LOYOLA BEACH...FLOUR BLUFF...MATHIS AND TYNAN.
* SLOW MOVING THUNDERSTORMS ARE PRODUCING TORRENTIAL RAINFALL IN THE
WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE
FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING
INCLUDE...ARANSAS PASS...BEEVILLE...FLOUR BLUFF...CORPUS
CHRISTI...INGLESIDE...KINGSVILLE...MATHIS...PORT ARANSAS
...PORTLAND... ROBSTOWN...SINTON AND SKIDMORE.
ADDITIONAL RAINFALL AMOUNTS OF 2 TO 5 INCHES ARE POSSIBLE IN THE
WARNED AREA.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
LAT...LON 2809 9730 2797 9721 2789 9712 2788 9701
2755 9725 2735 9749 2728 9789 2769 9791
2797 9781 2808 9789 2816 9782 2864 9804
2865 9780 2852 9769 2838 9742 2817 9754
$$
TMTWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 4, 4:43 AM CDT, 1 hour 42 minutes earlier.
Area forecast discussion, Jul 4, 4:43 AM CDT, 1 hour 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
443 AM CDT WED JUL 4 2007
...EXCESSIVE RAINFALL EVENT FOR SOUTH TEXAS THROUGH THIS EVENING FOR
JULY 4TH...
.SHORT TERM (TODAY THROUGH TONIGHT)...CONVECTION CONTINUES TO
INCREASE IN COVERAGE AND INTENSITY EARLY THIS MORNING AS THE MID TO
UPPER LEVEL LOW DRIFTS SOUTHWEST INTO THE RIO GRANDE PLAINS. MODELS
ARE SIMILAR WITH KEEPING THE LOW NEAR LAREDO TONIGHT. VERY DEEP
MOISTURE IN PLACE WITH PRECIPITABLE WATER VALUES FROM 2.2 TO 2.5
INCHES. A SURFACE TROUGH AXIS IS LOCATED FROM NEAR PORT LAVACA TO
NORTH OF LAREDO. THE MODELS KEEP THIS SURFACE TO 85H TROUGH AXIS IN
PLACE OVER THE BRUSH COUNTRY THROUGH TONIGHT. EXPECT NUMEROUS TO
WIDESPREAD SHOWERS AND THUNDERSTORMS TO OCCUR OVER SOUTH TEXAS
THROUGH TONIGHT. THE BRUNT OF THE HEAVY RAIN ACTIVITY MAY SHIFT
TOWARD THE LOW CENTER LATER TONIGHT AND AWAY FROM THE COAST LATE
THIS EVENING. EXTENDED THE FLASH FLOOD WATCH FOR THE ENTIRE AREA
THROUGH TONIGHT. RAIN AMOUNTS OF 2 TO 5 INCHES WILL BE COMMON WITH
MAXIMUM RAIN AMOUNTS UP TO 12 INCHES POSSIBLE ESPECIALLY OVER THE
BRUSH COUNTRY THROUGH TONIGHT.
&&
.AVIATION...MVFR CEILINGS WILL BE PREVALENT OVER THE REGION WITH
IFR/LIFR CONDITIONS IN NUMEROUS TO WIDESPREAD SHOWERS AND T-STORMS
THROUGH TONIGHT.
&&
.MARINE...SCATTERED TO NUMEROUS SHOWERS AND T-STORMS WILL AFFECT
THE COASTAL WATERS THROUGH THIS EVENING. WINDS WILL REMAIN IN THE
SCEC RANGE THROUGH TONIGHT MAINLY OVER THE GULF WATERS.
&&
.LONG TERM (THURSDAY THROUGH TUESDAY)...WET CONDITIONS ARE EXPECTED
TO PERSIST INTO THURSDAY WITH THE UPPER LOW CONTINUING TO SPIN
ACROSS S TX...BUT IS EXPECTED TO BEGIN SHIFTING NW. IN
ADDITION...THE LOW LEVEL CONVERGENCE IS PROGD TO BE ACROSS THE
INLAND AREAS THEREFORE THE BEST FOCUS FOR PRECIP WILL SHIFT FARTHER
WEST ON THU. THE RIDGE IS PROGD TO BEGIN TAKING CONTROL FROM THE E
THRU FRI WITH DRIER MID/UPPER LEVELS FILTERING ACROSS THE REGION.
THE LATEST MODEL RUNS ARE SLIGHTLY WETTER THRU THE WEEKEND EVEN WITH
THE RIDGE BLDG IN FROM THE E...MAINLY DUE TO THE UPPER LOW REMAINING
AN INFLUENCE AS IT SPINS ACROSS W TX AND NOT AS FAR WEST AS PREVIOUS
RUNS ADVERTISED. AM EXPECTING MAINLY AFTERNOON SEA BREEZE DRIVEN SCT
SHRAS AND TSRAS ON FRI AND ISOL THRU THE WEEKEND AND INTO NEXT
WEEK. SFC WINDS ALSO DO NOT LOOK AS STRONG ON THU AS ONLY A WEAK SFC
TROF IS FCST TO DVLP ACROSS MEX. GENERALLY A WEAK TO MOD ONSHORE
FLOW WILL PERSIST THRU THE PERIOD ALONG WITH A GRADUAL WARMING TREND.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 83 76 88 76 90 / 90 70 50 20 20
VICTORIA 83 75 87 74 90 / 90 70 60 20 30
LAREDO 87 74 93 76 97 / 90 90 60 40 30
ALICE 84 75 88 75 92 / 90 90 60 20 30
ROCKPORT 82 77 87 77 90 / 90 60 40 20 20
COTULLA 85 72 88 73 93 / 90 90 70 40 30
KINGSVILLE 84 76 88 75 91 / 90 80 50 20 20
NAVY CORPUS 83 78 87 78 89 / 90 60 40 20 20
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES:
ARANSAS...BEE...CALHOUN...DUVAL...GOLIAD...JIM WELLS...
KLEBERG...LA SALLE...LIVE OAK...MCMULLEN...NUECES...
REFUGIO...SAN PATRICIO...VICTORIA...WEBB.
GM...NONE.
&&
TT/89...SHORT TERM
TE/81...LONG TERMHazardous weather outlook, Jul 4, 5:46 AM CDT, 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 546 AM CDT WED JUL 4 2007 GMZ230-235-250-255-270-275-TXZ229>234-239>247-042215- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR- COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM- WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 546 AM CDT WED JUL 4 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT AN UPPER LEVEL LOW PRESSURE SYSTEM MOVING INTO THE RIO GRANDE PLAINS COMBINED WITH AN EXTREMELY MOIST AIRMASS WILL LEAD TO WIDESPREAD SHOWERS AND THUNDERSTORMS TODAY AND TONIGHT. THE THUNDERSTORMS WILL PRODUCE VERY HEAVY RAIN. RAIN AMOUNTS OF 2 TO 5 INCHES WILL BE COMMON ACROSS SOUTH TEXAS WITH LOCAL MAXIMUM AMOUNTS UP TO 12 INCHES THROUGH TONIGHT. DUE TO SATURATED GROUNDS FROM PREVIOUS RAINS...FLOODING IS LIKELY TO OCCUR WITH ANY ADDITIONAL HEAVY RAIN. A FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF SOUTH TEXAS THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ABUNDANT TROPICAL MOISTURE AND AN UPPER LEVEL DISTURBANCE WILL CONTINUE TO PRODUCE SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS SOUTH TEXAS THROUGH THURSDAY. LOCALLY HEAVY RAIN ACROSS ALREADY SATURATED SOILS WILL LIKELY LEAD TO ADDITIONAL FLOODING PROBLEMS THROUGH THURSDAY. ADDITIONAL RAIN AMOUNTS OF 2 TO 5 INCHES WILL BE LIKELY ACROSS THE REGION THROUGH THURSDAY. FOR THE REST OF THE PERIOD...SCATTERED SHOWERS AND THUNDERSTORMS CAN BE EXPECTED ON FRIDAY...ISOLATED SATURDAY THROUGH TUESDAY. THESE SHOWERS AND STORMS WILL PRIMARILY BE ASSOCIATED WITH DAYTIME HEATING AND THE SEA BREEZE BOUNDARY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. TMT/TE
In the hours before
Local storm report, Jul 4, 6:22 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
622 AM CDT WED JUL 04 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 AM FLASH FLOOD TIVOLI 28.43N 96.88W
07/04/2007 REFUGIO TX LAW ENFORCEMENT
ROADS IN AND AROUND TIVOLI ARE UNDER WATER
&&
NHThe office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 3:26 AM CDT | Flash Flood Warning | CRP | La Salle, McMullen | 2 hr |
| Jul 4, 4:12 AM CDT | Flash Flood Warning | CRP | Calhoun, Refugio | 2 hr |
| Jul 4, 5:27 AM CDT | Flash Flood Warning | CRP | La Salle, McMullen | 2 hr |
| Jul 4, 6:02 AM CDT | Marine Weather Statement | CRP | 3 hr | |
| Jul 4, 6:10 AM CDT | Flash Flood Warning | CRP | Calhoun, Refugio | 3 hr |
| Jul 4, 6:25 AM CDT | Flash Flood Warning | CRP | Bee, Kleberg, Nueces, San Patricio | 2 hr |
| Jul 4, 6:53 AM CDT | Special Marine Warning | CRP | 3 hr | |
| Jul 4, 7:03 AM CDT | Flash Flood Warning | CRP | Goliad, Victoria | 4 hr |
| Jul 4, 7:19 AM CDT | Flash Flood Warning | CRP | Live Oak, McMullen | 116 min |
| Jul 4, 7:36 AM CDT | Flash Flood Warning | CRP | Aransas | 3 hr |
| Jul 4, 7:42 AM CDT | River Flood Warning | CRP | Refugio | 20 hr |
| Jul 4, 7:51 AM CDT | Flash Flood Warning | CRP | La Salle | 114 min |
| Jul 4, 8:14 AM CDT | Flash Flood Warning | CRP | Bee, Nueces, San Patricio | 3 hr |
| Jul 4, 9:05 AM CDT | Flash Flood Warning | CRP | Aransas, Calhoun, Refugio | 3 hr |
| Jul 4, 9:12 AM CDT | Special Marine Warning | CRP | 63 min | |
| Jul 4, 9:23 AM CDT | River Flood Warning | CRP | Live Oak, McMullen | 49 hr |
| Jul 4, 9:23 AM CDT | River Flood Warning | CRP | Live Oak | 69 hr |
| Jul 4, 9:28 AM CDT | River Flood Warning | CRP | Bee, Nueces, San Patricio | 21 hr |
| Jul 4, 11:04 AM CDT | Flash Flood Warning | CRP | Bee, Goliad, Victoria | 3 hr |
| Jul 4, 1:43 PM CDT | River Flood Warning | CRP | Calhoun, Goliad, Victoria | 45 hr |
| Jul 4, 5:27 PM CDT | Flash Flood Warning | CRP | Nueces, San Patricio | 3 hr |
| Jul 4, 6:51 PM CDT | River Flood Warning | CRP | Calhoun, Victoria | 45 hr |
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.